| Model Number |
6000-012-000 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2022
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer the device was inaccurate during registration during a procedure.The procedure was completed successfully with the same device without clinically significant delay; no adverse consequences or medical intervention were reported.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document the device was not available for evaluation.H3 other text : no product return.